# SDR REXA2018060730463

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 23,567 hours, 15,249 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 20 Cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS AT ROW 20 CD DEPLOYED.  REPACKED AND STOWED THE PAX OXYGEN MASKS IAW AMM 35-21-09.
